# SDR DALA2023051103711

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO CARD AD A.A. 5530-01048-03: PERFORM PERMANENT REPAIR (VERTICAL STABILIZER SPLICE BAND). SUMMARY OF NRC-00504: 48 HOLES OF VERTICAL STABILIZER LEADING EDGE STA ZFS=52.267. WERE MEASURED AND 26 HOLES OF 1/4" DIAMETER AND 5 HOLES OF 3/16" DIAMETER WERE FOUND OUT OF LIMITS. THEREFORE, THESE HOLES WERE REAMED AND BUSHINGS WERE FABRICATED AND INSTALLED IN ACCORDING WITH B717-200 SRM 55-30-01-2R, REPAIR 6. DUE TO ARE ONLY ALLOWED 24 HOLES, IT WAS NECESSARY TO MAKE A REPAIR. REPAIR DOUBLER WAS FABRICATED PER SERVICE GENERAL REPAIR DRAWING SG95550001 REV B AND INSTALLED PER B717-200 SRM 55-30-01-2R, REPAIR 7, AND AD 5530-01048-03. PERFORM DVI INITIAL EACH 4400 CYCLES AND REPETITVE 4400 CYCLES PER B717 SRM 55-30-01-2R-7 PAR 5. A. (LP #2760596)
